Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 170, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 16, 2023, 10:21 PM MDT for Baca County, Las Animas County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2023, 10:21 PM MDT (04:21 UTC)
- Expired
- Jun 16, 2023, 10:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baca County, CO, Las Animas County, CO
The radar
The Pueblo radar (KPUX), 150 km from the middle of the area, began a volume at 04:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.4 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2117 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
733
WUUS55 KPUB 170421
SVRPUB
COC009-071-170445-
/O.NEW.KPUB.SV.W.0170.230617T0421Z-230617T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1021 PM MDT Fri Jun 16 2023
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central Baca County in southeastern Colorado...
East central Las Animas County in southeastern Colorado...
* Until 1045 PM MDT.
* At 1021 PM MDT, a severe thunderstorm was located 8 miles north of
Kim, or 37 miles west of Springfield, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
west central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3721 10348 3748 10346 3755 10294 3721 10289
TIME...MOT...LOC 0421Z 248DEG 29KT 3736 10330
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS1 follow-up statement
002
WWUS55 KPUB 170436
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
1036 PM MDT Fri Jun 16 2023
COC009-071-170445-
/O.CON.KPUB.SV.W.0170.000000T0000Z-230617T0445Z/
Baca CO-Las Animas CO-
1036 PM MDT Fri Jun 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR WEST CENTRAL BACA AND EAST CENTRAL LAS ANIMAS COUNTIES...
At 1036 PM MDT, a severe thunderstorm was located 15 miles northeast
of Kim, or 29 miles west of Springfield, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of west
central Baca and east central Las Animas Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3730 10340 3748 10341 3755 10294 3731 10292
TIME...MOT...LOC 0436Z 248DEG 29KT 3741 10315
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:17 PM MDT, 7 hours 4 minutes earlier.
Area forecast discussion, Jun 16, 3:17 PM MDT, 7 hours 4 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 317 PM MDT Fri Jun 16 2023 .SHORT TERM...(This evening through Saturday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Severe thunderstorms possible across the southeast plains into the evening, with potential supercells and large hail along/north of the Highway 50 corridor from Pueblo to Lamar. 2) Flash Flood Watch in effect for southeast Colorado counties along and north of highway 50 and along and east of I-25 until midnight. 3) Severe risk returns to the I-25 corridor and especially the southeast plains on Saturday. Currently, upper level wave lifting out of nrn NM into srn CO evident on satellite imagery this afternoon, while at the surface weak/diffuse frontal boundary was located along the Palmer Divide. While convection has initially been a little slow to develop this afternoon, radar as of 3 pm was indicating increasing upward motion across the area with storm coverage beginning to ramp up. Environment over much of the southeast plains looks favorable for severe storms into the evening, with CAPE of 1000-1500 J/K and 0-6km shear approaching 50 kts along and east of I-25. Main concern will be supercells with very large hail along the Highway 50 corridor, along with at least a low risk of tornado, though marginal low level helicity and relatively high LCLs may limit tornado threat somewhat. Heavy rainfall also possible with any convection, with perhaps El Paso County most favored for flooding where soils are saturated and repeat storms area possible. Bulk of the activity moves east into Kansas around midnight, with any lingering showers ending by early Saturday morning. On Saturday, main upper level trough lifts eastward across the state during the day, with strong upper forcing for precip over much of the area. CAPE again rises into the 1000-2000 J/KG range along and east of the mountains, while 0-6km shear is 40-50 kts. Models hint an an earlier onset of convection Sat, with storms clearing the I-25 corridor by 00z and exiting the eastern plains by around 03z. Only real hindrance to convection would be potential development of widespread stratus in the wake of Fri night convection, which would limit amount of available instability, especially El Paso County where low level upslope winds may keep clouds in longer. SWODY2 has slight risk back into eastern El Paso and Pueblo counties, which looks reasonable, and supercells with very large hail will again be possible. Max temps Sat again on the cooler side of average, with most locations in the 60s/70s. .LONG TERM...(Saturday night through Friday) Issued at 316 PM MDT Fri Jun 16 2023 Key Messages: 1) Thunderstorms across the plains Saturday evening, with clearing skies and cool conditons overnight for the region. 2) Drier and warmer conditions expected for the end of the weekend and into early next week. 3) Uptick in precipitation for the later part of next week, with warm temperatures continuing. Saturday Night: A busy start to the Saturday evening is expected, with conditions becoming more quiet overnight. Synoptically, a short wave will being pushing across Colorado during this time. This feature will have helped sparked thunderstorms closer to the I25 corridor earlier during the day. As this wave treks eastward, thunderstorms will follow it during late afternoon to early evening timeframes. Given the environment expected to be in place, with better moisture, instability, and shear, these storms may be strong to severe as they push across the far eastern plains and into Kansas. With that all said, as the aforementioned wave starts to exit the region by late evening, any precipitation across southern Colorado is anticipated to dissipate and clearer skies are expected to prevail for the rest of this period. With clearing skies and calming winds anticipated, much of the area will cool efficiently. Most of southern Colorado will fall to slightly below season values. Sunday - Tuesday: For the end of the weekend and early part of next week, a quieter set of days is expected weather wise. Ensemble model guidance is in good agreement about building a ridge of high pressure over the Colorado/central US during this period. As this feature expands, synoptic subsidence will increase over the Colorado region. This sinking air, along with decreasing moisture content, are anticipated to keep the southern Colorado region much more dry. The exception to this may be an isolated rain shower or thunderstorm along the mountains given diurnal upslope patterns during the day. In addition to drier conditions, a warming trend is expected for the area. With the ridging in place, coupled with downsloping winds, much of southern Colorado is expected to warm back to near average values for this time of year. Wednesday - Friday: For the later part of the mid-week period, an uptick in active weather is anticipated for southern Colorado. Ensemble model guidance remain in relatively good agreement about the ridge partially beginning to break down as a trough starts approaching from the west. In response to the approaching trough, both moisture and lift will start to rise over the area. These conditons will favor an increase in precipitation coverage across southern Colorado. In addition to that, strong to severe storms will possibly be a concern during this period, particularly across the eastern plains, where model guidance is in solid agreement about a dryline developing (though where this ultimately develops will play a huge role on this concern). As for temperatures, not much change is expected from the earlier part of the week. Much of southern Colorado is anticipated to hover near average values for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 316 PM MDT Fri Jun 16 2023 Scattered to numerous showers and thunderstorms will move off the higher terrain and across the adjacent plains through 02z-04z, with vcts at both KCOS and KPUB. TEMPO tsra at both sites with local MVFR to even brief IFR conditions in +TSRAGR possible along with erratic gusty winds up to 50 kts under the stronger cores. Winds will become northerly as thunderstorms move east of KCOS and KPUB this evening and overnight. There is the potential for stratus and possibly even fog at the KCOS and KPUB terminals if heavy rain falls this afternoon, which could lead to a mix of MVFR and IFR conditions Saturday morning. Confidence is still low at this point. On Saturday, vcts returns to both KPUB and KCOS after 18z, with most activity moving east of the terminals after 21z-22z. At KALS, VFR the next 24 hrs, with occasionally gusty winds due to distant convective outflows. May need a vcsh mention after 18z as upper level low moves overhead. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ084>086-089-093- 095>098. && SHORT TERM...PETERSEN LONG TERM...SIMCOE AVIATION...PETERSEN
Hazardous weather outlook, Jun 16, 11:20 AM MDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Pueblo CO 1120 AM MDT Fri Jun 16 2023 COZ058>089-093>099-171730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1120 AM MDT Fri Jun 16 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Severe thunderstorms are likely today across all of the plains. In addition to the severe weather threat, flash flooding will also be possible, especially in the Pikes Peak region, and areas along and north of highway 50. Thunderstorms were developing over the higher terrain late this morning. These storms will continue to intensify and push out onto the plains by mid afternoon. Initially, the stronger storms will affect Teller and northern El Paso county during the mid afternoon time period, and then push south across all of the Pikes Peak region late this afternoon and early evening. Thunderstorms coverage is expected to become more widespread over the remainder of the plains from very late this afternoon and into the evening hours. Some of the storms may last into the early morning hours over the far eastern plains. Several of the thunderstorms later this afternoon and evening will become strong to severe. Hail up to the size of golfballs, wind gusts to 70 mph and isolated tornadoes will be possible. In addition to the severe weather threat, heavy rain is also likely today. Due to the saturated grounds, it will not take much for flash flooding to occur, especially in and around the Pikes Peak region. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another round to strong to severe storms are expected over the eastern plains on Saturday afternoon and evening. Damaging winds, large hail and isolated tornadoes will be possible. Heavy rains will once again be a threat, and flash flooding will be possible over the region. Warmer and drier weather remains in tap for Sunday into early next week, with a return of afternoon storms across the plains later next week. Much warmer temperatures will lead to another surge in runoff from the last of the high mountain snowpack. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. Hodanish
In the hours before
Local storm report, Jun 16, 8:35 PM MDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
835 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM Hail 3 N Springfield 37.45N 102.62W
06/16/2023 M2.75 inch Baca CO Storm Chaser
&&Local storm report, Jun 16, 8:36 PM MDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
836 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM Hail Springfield 37.41N 102.62W
06/16/2023 M2.75 inch Baca CO Emergency Mngr
&&Special weather statement, Jun 16, 8:51 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
851 PM MDT Fri Jun 16 2023
COZ093-097-170315-
Las Animas Vicinity/Bent County CO-La Junta Vicinity/Otero County CO-
851 PM MDT Fri Jun 16 2023
...Strong thunderstorms will impact portions of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties through 915 PM
MDT...
At 850 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near North La Junta to 8 miles south of Timpas.
Movement was east at 30 mph.
HAZARD...Torrential rainfall and half inch hail.
SOURCE...Radar indicated.
IMPACT...Localized flooding is possible. Minor damage to outdoor
objects is possible.
Locations impacted include...
La Junta, North La Junta, Higbee and Timpas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3768 10402 3805 10346 3799 10301 3764 10340
3764 10386
TIME...MOT...LOC 0250Z 272DEG 24KT 3790 10350 3770 10380
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EhrLocal storm report, Jun 16, 9:14 PM MDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
914 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM Hail 1 NNE Springfield 37.41N 102.61W
06/16/2023 M4.00 inch Baca CO Law Enforcement
It is closer to 3.75 inches.
&&Special weather statement, Jun 16, 9:14 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pueblo CO
914 PM MDT Fri Jun 16 2023
COZ093-094-170330-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
914 PM MDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern Otero
and north central Las Animas Counties through 930 PM MDT...
At 914 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Timpas, or 18 miles south of La Junta, moving
northeast at 40 mph.
HAZARD...Penny size hail and torrential rainfall.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Localized
flooding is possible.
Locations impacted include...
Higbee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3754 10383 3768 10389 3786 10367 3778 10341
TIME...MOT...LOC 0314Z 237DEG 36KT 3773 10367
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
EhrLocal storm report, Jun 16, 10:12 PM MDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1012 PM MDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM Rain 4 NW Peterson AFB 38.88N 104.74W
06/16/2023 M1.37 inch El Paso CO Trained Spotter
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:01 PM MDT | Special Weather Statement | PUB | Bent | 44 min |
| Jun 16, 6:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 38 min |
| Jun 16, 6:15 PM MDT | Tornado Warning | PUB | Otero | 15 min |
| Jun 16, 6:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 16, 6:24 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jun 16, 6:25 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 16, 6:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 16, 6:30 PM MDT | Special Weather Statement | PUB | Otero | 15 min |
| Jun 16, 6:41 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 34 min |
| Jun 16, 6:42 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jun 16, 6:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| Jun 16, 6:49 PM MDT | Tornado Warning | PUB | Bent, Las Animas | 11 min |
| Jun 16, 6:59 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 16, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jun 16, 7:06 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 16, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 34 min |
| Jun 16, 7:20 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| Jun 16, 7:22 PM MDT | Tornado Warning | PUB | Bent, Prowers | 23 min |
| Jun 16, 7:26 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Pueblo, Teller | 2 hr |
| Jun 16, 7:29 PM MDT | Tornado Warning | PUB | Baca | 31 min |
| Jun 16, 7:41 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
| Jun 16, 7:52 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 38 min |
| Jun 16, 7:56 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jun 16, 8:04 PM MDT | Special Weather Statement | PUB | Crowley | 26 min |
| Jun 16, 8:13 PM MDT | Special Weather Statement | PUB | Otero | 32 min |
| Jun 16, 8:25 PM MDT | Tornado Warning | PUB | Baca | 35 min |
| Jun 16, 8:43 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Jun 16, 8:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 16, 8:53 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 37 min |
| Jun 16, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 32 min |
| Jun 16, 9:14 PM MDT | Special Weather Statement | PUB | Otero | 16 min |
| Jun 16, 9:25 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 35 min |
| Jun 16, 9:29 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 31 min |
| Jun 16, 9:59 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 31 min |
| Jun 16, 10:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 30 min |
| Jun 16, 10:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 16 min |
| Jun 16, 10:58 PM MDT | Special Weather Statement | PUB | Baca | 62 min |
| Jun 16, 11:58 PM MDT | Special Weather Statement | PUB | Baca | 47 min |
| Jun 17, 12:44 AM MDT | Special Weather Statement | PUB | Baca | 46 min |
| Jun 17, 3:16 AM MDT | Flood Watch | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 5 more | 16 hr |
| Jun 17, 11:49 AM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Jun 17, 12:28 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jun 17, 12:33 PM MDT | Special Weather Statement | PUB | Costilla | 42 min |
| Jun 17, 12:37 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Pueblo | 38 min |
| Jun 17, 12:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 42 min |
| Jun 17, 1:01 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 17, 1:24 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 51 min |
| Jun 17, 1:29 PM MDT | Special Weather Statement | PUB | Pueblo | 46 min |
| Jun 17, 1:43 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 17, 1:50 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Pueblo | 25 min |
| Jun 17, 2:12 PM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Jun 17, 2:14 PM MDT | Special Weather Statement | PUB | Otero | 46 min |
| Jun 17, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 47 min |
| Jun 17, 2:53 PM MDT | Special Weather Statement | PUB | Otero | 37 min |
| Jun 17, 3:06 PM MDT | Special Weather Statement | PUB | 24 min | |
| Jun 17, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 33 min |
| Jun 17, 3:29 PM MDT | Special Weather Statement | PUB | Bent | 46 min |
| Jun 17, 3:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
| Jun 17, 4:07 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| Jun 17, 4:11 PM MDT | Special Weather Statement | PUB | Baca, Kiowa, Prowers | 49 min |
| Jun 17, 5:07 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.